# SDR 06FDEA04078

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 74,950 hours, 30,884 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 AT STA YID 453.322 UPPER SURFACE ON HORIZ WEB STRUCTURE FOUND CRACK 2.5" LONG.  REMOVED AFT PYLON UPPER FAIRING (RIF SRM 54-52-02 VOL 3).  PERFORMED REPAIR IAW EA# 8-5450-103662.  REINSTALLED FAIRING IAW SRM 54-52-02 VOL 3.
